# SDR AALA201801199019

- Difficulty date: January 15, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737823
- Aircraft serial: 31089
- Aircraft time: 24,785 hours, 9,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER AT FOWARD ENTRANCE FELL OFF AND WAS BROKEN.    MAINTENANCE REPLACED FORWARD ENTRY THRESHOLD LIGHT ASSEMBLY, AND PERFORMED A SATISFACTORY OPS CHECK IAW MM 33-29-00-960-803.
